# SDR DALA2020020407034

- Difficulty date: August 16, 2019
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 74,508 hours, 26,873 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED FRAME AT TWO PLACES ON RADIUS AT STA 1300 LBL 30. REMOVED FASTENERS FROM #1 SIDEWALK FROM STA 1220-1300 FOR ACCESS. BLENDED GOUGES. HFEC INDICATES NO CRACKS FOUND. UT INSPECTEION INDICATES FWD BLEND IS .024" AND AFT BLEND IS .028" FOR REMAINING MATERIAL. BOTH BLENDS OUT OF LIMITS. CONTACTED LIASON ENGINEERING. CUT OUT DAMAGE FROM INNER CHORD OF FRAME. FABRICATED REPAIR FROM .071" 7075-0 AND HEAT TREATED TO T6. FABRICATED FILLERS AND INNER STRAP. DRILLED TREATED PRIMED AND INSTALLED REPAIR IAW EA 56-191536 SECTION I
